# SDR BJNA20160821001

- Difficulty date: August 10, 2016
- Submitted: August 21, 2016
- Operation: Air carrier
- Aircraft: N313XA
- Make and model: Boeing 737-400
- Aircraft serial: 25313
- Aircraft time: 56,228 hours, 35,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: 25313
- Condition: Cracked
- Location: Bs 727g
- Part time: 56,228 hours, 35,887 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN LEFT SIDE OF THE FUSELAGE SKIN, TWO INCHES FORWARD OF BS 727G, STRINGER 24L.
